| Model Number |
IBALANCE TKA, OFFSET TOWER |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-613-43 ibalance tka offset tower was missing a piece from the tip.This was discovered during use in a procedure on 09/15/2021.Additional information 9/22/2021 on (b)(6) 2021, it was reported by a sales representative via sems that an ar-613-43 ibalance tka offset tower was missing a piece from the tip.Per the sales rep, he does not have the piece that was broken off and is not sure when it went missing.They did not notice until after the case on (b)(6) 2021.
Additional Manufacturer Narrative
Complaint confirmed.- visual evaluation revealed that one of the legs of the c8680-01 pin had broken off upon receipt for investigation.No other damaged was observed.The other pin had two legs slightly bend.Measurements were performed on both pins shafts and they were found to met specification.The cause is undetermined; however a most likely cause is the application of prying/leveraging forces to the device during use.